# SDR SWIA200211183

- Difficulty date: July 24, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 22,609 hours, 20,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK, FS 280.0 RBL 9.0 I/B FLOORBEAM ANGLE CRACKED.  REMOVED ANGLE AND INSTALLED NEW ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21 DWG JK601R31101.
